Wave propagation in structures with periodic defects

Gopalakrishnan, S. (2013) Wave propagation in structures with periodic defects Proceedings of the Indian National Science Academy - Part B: Biological Sciences, 79 (4). pp. 615-624. ISSN 0073-6600

PDF - Other

Related URL: http://dx.doi.org/10.16943/ptinsa/2013/v79i4/47986


In this paper, a Fourier transform based periodic approach is developed for wave-propagation analysis in a generic multi-coupled one-dimensional periodic structure. Dispersion relations in 1-D metallic waveguides with periodic defects are investigated. Defects considered here are horizontal cracks and staggered cracks, respectively. The formulation is based on the Bloch's theorem and uses the dynamic stiffness matrix of the sub-element obtained from spectral super element theory. Numerical investigations are carried out to study the dispersion characteristics and the evolution of band gaps in these structures.

Item Type:Article
Source:Copyright of this article belongs to Indian National Science Academy.
Keywords:Wave Propagation; Periodic Structures; Bloch Theorem; Spectral Super Element; Periodic Defects
ID Code:102102
Deposited On:09 Mar 2018 10:38
Last Modified:09 Mar 2018 10:38

Repository Staff Only: item control page